Families of algebraic curves with nodes
Compositio Mathematica, Volume 41 (1980) no. 1, p. 107-126
@article{CM_1980__41_1_107_0,
     author = {Tannenbaum, Allen},
     title = {Families of algebraic curves with nodes},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {41},
     number = {1},
     year = {1980},
     pages = {107-126},
     zbl = {0399.14018},
     mrnumber = {578053},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__41_1_107_0}
}
Tannenbaum, Allen. Families of algebraic curves with nodes. Compositio Mathematica, Volume 41 (1980) no. 1, pp. 107-126. http://www.numdam.org/item/CM_1980__41_1_107_0/

[1] M. Artin: Algebraic approximation of structures over complete local rings. Publications Math. I.H.E.S. 36 (1969) 23-58. | Numdam | MR 268188 | Zbl 0181.48802

[2] M. Artin: Algebraization of formal moduli I. Global Analysis (papers in honor of K. Kodaira; edited by D. Spencer and S. Iyanaga), University of Tokyo Press, (1969) 21-71. | MR 260746 | Zbl 0205.50402

[3] G. Castelnuovo: Ricerche generali sopra i sistemi lineari di curve piane. Mem. Accad. Sci. Torino II s. vol. 42 (1891). Also in Memoire Scelte, Nicola Zanichelli Editore, Bologna, (1937) 137-188. | JFM 23.0653.01

[4] G. Castelnuovo: Sui multipli di una serie di gruppi di punti appartemente ad una curva algebrica. Rend. Circ. Mat. Palermo 7 (1893). Also in Memorie Scelte, Nicola Zanichelli Editore, Bologna, (1937) 95-113. | JFM 25.1035.02

[5] P. Griffiths and J. Harris: Principles of Algebraic Geometry. John Wiley and Sons, New York (1978). | MR 507725 | Zbl 0408.14001

[6] R. Hartshorne: Algebraic Geometry. Graduate Texts in Mathematics, Springer-Verlag, New York (1977). | MR 463157 | Zbl 0367.14001

[7] E. Horikawa: On deformations of holomorphic maps I. J. Math. Soc. Japan 25 (1978) 372-396. | MR 322209 | Zbl 0254.32022

[8] E. Horikawa: On deformations of holomorphic maps II. J. Math. Soc. Japan 26 (1974) 647-667. | MR 352540 | Zbl 0286.32014

[9] K. Kodaira and D.C. Spencer: On deformations of complex analytic structures I, II. Ann. Math. 667 (1958) 328-466. | MR 112154 | Zbl 0128.16901

[10] S. Lichtenbaum and M. Schlessinger. The Contangent Complex of a Morphism. Trans. Amer. Math. Soc. 128 (1967) 41-70. | MR 209339 | Zbl 0156.27201

[11] M. Lindner: Ueber die Mannigfaltigkeit ebener Kurven mit Singularitaten. Arch. Math. 28 (1977) 603-610. | MR 444672 | Zbl 0329.14004

[12] M. Mumford: Lectures on curves on an algebraic surface. Annals of Mathematics Studies 59, Princeton, New Jersey (1966). | Zbl 0187.42701

[13] M. Nagata: On Rational Surfaces II. Mem. Coll. Sci. Univ. Kyoto, Ser. A. Math. 32 (1960-61) 351-370. | MR 126443 | Zbl 0100.16703

[14] R. Piene: Polar classes of singular varieties. Ann. Scient. Ec. Norm. Sup. Ser. 4, vol. II (1978) 247-276. | Numdam | MR 510551 | Zbl 0401.14007

[15] R. Piene: Ideals associated to a desingularization. Pre-print of Institut Mittag-Leffler, Report No. 14 (1978). | MR 555713 | Zbl 0409.14002

[16] H. Popp: Zur Reduktionstheorie algebraischer Funktionen-Körper I. Arch. Math. 17 (1960) 510-522. | MR 205996 | Zbl 0192.26901

[17] M. Schlessinger: Functors of Artin rings. Trans. Amer. Math. Soc. 130 (1968) 208-222. | MR 217093 | Zbl 0167.49503

[18] C.S. Seshadri: Theory of Moduli. Proceedings of Symposia in Pure Mathematics 29, Amer. Math. Soc., Providence, Rhode Island, (1975) 263-299. | Zbl 0321.14005

[19] F. Severi: Vorlesungen über algebraische Geometrie. Johnson Pub. (reprinted, 1968; 1st. ed., Leipzig 1921). | JFM 48.0687.01 | MR 245574

[20] A. Tannenbaum: On the geometric genera of projective curves. Math. Ann. 240 (1979) 213-221. | MR 526844 | Zbl 0385.14008

[21] J. Wahl: Deformations of plane curves with nodes and cusps. Amer. J. Math. 96 (1974) 529-577. | MR 387287 | Zbl 0299.14008

[22] O. Zariski: Algebraic Surfaces. 2nd supplemented edition, Springer, Berlin/New York (1971). | MR 469915 | Zbl 0219.14020